International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 4, Pages 273-287
Topological degree and application to a parabolic variational inequality problem
University Mohammed I, Faculty of Sciences, Department of Mathematics and Computing, Oujda, Morocco
Received 3 January 2000
Copyright © 2001 A. Addou and B. Mermri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We are interested in constructing a topological degree for operators of the
form , where is a linear densely defined maximal
monotone map, is a bounded maximal monotone operators, and is a bounded demicontinuous map of class with respect to
the domain of . By means of this topological degree we prove an
existence result that will be applied to give a new formulation of
a parabolic variational inequality problem.